Up until last week i was on inderal (for about two months) and went off of it becuase I noticed my hair starting to fall out recently. I also started taking seasonique (birth control) a month ago. Assuming it was the inderal, will my hair grow back? Im also still losing some hair and wonder if it was in fact the seasonique causing it. How long should i wait and see if it was the inderal. If it was the seasonique will it grow back?
Your birth control Seasonique (levonorgestrel / ethinyl estradiol) does have hair loss listed as a side effect — though it also has increased hair growth as a side effect (see Drugs.com). I really couldn’t say for sure if your hair loss was caused by the your birth control or the hypertension medication Inderal (propranolol), though hair loss is a side effect of many beta blockers (see WebMD). I wouldn’t know if your hair will grow back to its normal state, and though I realize that this answer may sound frustrating, regrowth is not a guarantee for each person. Each person reacts slightly different to each medication.
You need to discuss these issues with the doctors who prescribed these medications to you, and you should not stop or start any medication without discussing it with your physician.